The behavior of solutions of the equation $\Delta u=-1$ in convex
Doklady Akademii Nauk, Tome 304 (1989) no. 3, pp. 546-548
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_3_a6,
author = {A. A. Kosmodem'yanskii (Jr.)},
title = {The behavior of solutions of the equation $\Delta u=-1$ in convex},
journal = {Doklady Akademii Nauk},
pages = {546--548},
year = {1989},
volume = {304},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_3_a6/}
}
A. A. Kosmodem'yanskii (Jr.). The behavior of solutions of the equation $\Delta u=-1$ in convex. Doklady Akademii Nauk, Tome 304 (1989) no. 3, pp. 546-548. http://geodesic.mathdoc.fr/item/DAN_1989_304_3_a6/